# SDR SWIA202054064

- Difficulty date: September 30, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LT WEB ANGLE IS CORRODED AT LBL 9.00 AND AT NUTPLATE LOCATION JUST OUTBOARD OF LBL 9.00.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED WEB, IAW CRJ-700 SRM.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  PART FOR PART REPLACEMENT,  NO WEIGHT CHANGE REQUIRED.  REFER TO ATTCHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
